# SDR YV3R2020052900272

- Difficulty date: May 11, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-MT
- Make and model: Robsin R44
- Aircraft serial: 2080
- Aircraft time: 2,200 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: D2781
- Part serial: 0965
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-1 GOVERNED INCORRECT RPM.
